# SDR GTIA2021121336172

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 46,620 hours, 24,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 14681
- Condition: Failed
- Location: Zone 900
- Part time: 1,126 hours, 484 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE WONT TURN OFF. -R/R FWD GALLEY MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
